Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Hi, I work in XXXXXXX in 6pm -3 am shifts.

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 245 Questions
Question
Hi, I work in XXXXXXX in 6pm -3 am shifts. I have been having frequent/regular headaches esp. between the eyes from past few months (2-3). It had subsided last month( while i was off from work). Last two weeks , i have these headaches almost everyday. The headache is mild though but frequent. I had eye check up which is completely fine.
Could you please advice me here?
My usual sleep cycle is from 3:30 am to 10-11 am.
Posted Mon, 4 Dec 2017 in Internal Doctor Category
 
 
Answered by Dr. Kampana 1 hour later
Brief Answer:
As explained below.

Detailed Answer:
Hi,

Thanks for your query.

I have gone through your reports. They are normal. Do not worry. The cause of your headache is mainly due to stress and eye strain. I would suggest you to do eye and neck exercises. Take frequent breaks by looking away from your screen. Drink plenty of water and keep yourself hydrated well. You can take tab. vasograin once a day for 2 or 3 days or as and when required for symptomatic relief.

I hope this answered your query.

With regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor